U.S. doctors online nowAsk doctors free
A female asked:

Stopped pill and having extremely light spotting instead of period, light yellow colour and occasional large pale clots no real flow - any ideas?

1 doctor answer1 doctor weighed in
Dr. Kathy Robinson
Family Medicine 32 years experience
Takes a while: It takes a while for your body to adjust to stopping the hormonal stimulation of taking the pill. Usually in 3-4 months your periods will straighten out and return to normal. If not see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.